Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On the Limit Points of the Sequence /sin n/

John H. Staib and Miltiades S. Demos
Mathematics Magazine
Vol. 40, No. 4 (Sep., 1967), pp. 210-213
DOI: 10.2307/2688681
Stable URL: http://www.jstor.org/stable/2688681
Page Count: 4
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
On the Limit Points of the Sequence /sin n/
Preview not available

Page Thumbnails

  • Thumbnail: Page 
210
    210
  • Thumbnail: Page 
211
    211
  • Thumbnail: Page 
212
    212
  • Thumbnail: Page 
213
    213